# SDR FDEA200901150213

- Difficulty date: January 15, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: A5398002220900
- Condition: Corroded
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT CREW/PAX DOOR CUT OUT HAS 24.5 INCH OF FRETTING CORROSION ON THE OUTER FACE OF THE FAILSAFE RING AT THE UPPER PORTION OF THE CUT OUT, BETWEEN FRAME 73A AND FRAME 75A.  ONE SPOT IS AT THE AFT CORNER AND IS 1.250 INCH BY 0.250 INCH BEGINNING AT THE FWD UPPER CORNER.  REMOVED CORROSION IAW SRM 51-74-10.  FOUND TO BE OUT OF LIMITS IAW SRM 53-18-12.  FAILSAFE REPLACED ON FEDEX NON-ROUTINE N01023.
